Over two months ago, I got acupuncture. I had needles put in my arms and legs/feet. Four of the needles really hurt; the pain went deep into the muscles. I know it wasn't supposed to hurt, so I was alarmed. Then the next day, I had to go to the ER for severe pain, tingling, numbness, and weakness. Those particular symptoms went away after a couple of days.
But the symptom that has persisted is a mysterious, distressing bubbling feeling all over my body. It feels like veins are pulsing. I get the random bubbling feeling in one place, and then the next. It's almost like there's nonstop "chatter" going on beneath the skin. It's been going on almost every day since the acupuncture over two months ago. Sometimes it's so bad at night, I can't sleep at all. Usually I don't feel much of it during the day. Some medications seem to worsen the symptoms.
I've gone to the ER and a primary care doctor, and they don't know what it is. They had me go for a blood test, and it showed I was low on Vitamin B12. They want me to go to another blood test to confirm if I'm low on Vitamin B12. They won't move ahead until I get that second blood test. I'm very reluctant to go for another blood test because the last one I had was painful, and I bled much more than usual. I've read about Benign Fasciculation Syndrome (BFS), but I don't think that's what I have. BFS is described as "twitching," but my sensations are more like bubbling, popping, or pulsing beneath the skin. I also get itchiness in various places of my body sometimes.
In the past week or so, the terrible bubbling sensations have increased significantly. I'm getting the sensations continuously for long periods of time. I'd get them during the day, and I feel irritable and can't concentrate on tasks. I haven't gotten any sleep at all last night. The bubbling sensations are extremely distressing. I almost feel like I want to kill myself because the sensations are so constant and unbearable. Please help!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?